# SDR DALA2025011500351

- Difficulty date: January 31, 2020
- Submitted: January 15, 2025
- Operation: Air carrier
- Aircraft: N921AT
- Make and model: Boeing 717-200
- Aircraft serial: 55082
- Aircraft time: 58,129 hours, 42,065 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR CUTOUT SURROUND WAS DAMAGED BY GROUND EQUIPMENT. PERFORM A DAILY INSPECTION OF THE R1 DOOR REWORK AREA REF ER/A 584985-14 REV ORIGINAL, SECTION 2. ACCOMPLISHED DURING LAYOVER IN MSP 31JAN20. FOLLOW ON ACTION IS REQUIRED. ACCOMPLISH SECTION II EVERY DAY AFTER SECTION I UNTIL SECTION III ACCOMPLISHMENT. SECTION I ACCOMPLISHMENT IF LIMITED TO 01MAY2020. SECTION III TRACKS THIS REQUIREMENT. ASSOCIATED ER/A 95-584985 ADDED FOR AC 9577. 08JUN21 PERMANENT REPAIR IS ACCOMPLISHED IN ATL DURING C-CHECK PER ER/A 584985-14 REVISION A. THIS LOGPAGE RESTRICTION IS NO LONGER REQUIRED AND OK TO BE CLOSED. TERMINATED PER ENGINEERING COMMENTS. CLOSED LOG AND REMOVED MONITOR INSP PER ALERT 08JUN21 AND LOG COMMENTS. (LP #1470155)
